流体动力学方程的适当弱解的正则性研究进展-吴刚

  • 申立勇
  • 创建于 2017-05-04

针对流体动力学方程的适当弱解的部分正则性问题,数学科学学院吴刚与其合作者研究了Navier-Stokes方程和Boussinesq方程及广义MHD方程等相关方程的局部性质,并建立了一些局部型的正则性准则。

近期进展的相关文章列表如下:


1. Q.S.Jiu, Y.Q.Wangand G.Wu(2016). "Partial Regularity of the Suitable Weak Solutions to the Multi-dimensional Incompressible BoussinesqEquations." Journal of Dynamics and Differential Equations28(2): 567–591. [https://doi.org/10.1007/s10884-016-9536-4]
2. Y.Q.Wangand G.Wu(2016). "Local regularity criteria of the 3D Navier–Stokes and related equations." Nonlinear Analysis: Theory, Methods & Applications140: 130-144. [https://doi.org/10.1016/j.na.2016.03.014]
3. W.Ren, Y.Q. Wang and G.Wu(2016). "Partial regularity of suitable weak solutions to the multi-dimensional generalized magnetohydrodynamicsequations." Communications in Contemporary Mathematics18(6): 1650018. [http://dx.doi.org/10.1142/S0219199716500188]
4. Y.Q. Wang and G. Wu (2016). "Anisotropic Regularity Conditions for the Suitable Weak Solutions to the 3D Navier–Stokes Equations." Journal of Mathematical Fluid Mechanics18(4): 699–716. [https://doi.org/10.1007/s00021-016-0279-0]